# SDR DXTA2025040402942

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0284
- Aircraft time: 4,196 hours, 2,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PULLING MAIN DOOR HANDLE, THE DOOR DOES NOT OPEN WITHOUT EXTRA FORCE. THERE IS A CLICKING SOUND COMING FROM THE BOTTOM LEFT OF THE DOOR WHEN CLOSING (FROM THE LEFT HINGE POINT, WHEN LOOKING AT THE AIRCRAFT DOOR FROM OUTSIDE). CORRECTIVE ACTION: PERFORMED A GVI OF THE DOOR STRUCTURE, NOTED A SECTION OF THE DOOR TRIM TO APPEAR TO BE SLIGHTLY OVER HANGING ON THE EDGE OF THE DOOR WHICH COULD HAVE CAUSED THE DISCREPANCY. REMOVED TWO SCREWS ON THE DOOR TRIM AND REPOSITIONED THE TRIM SO IT WAS NO LONGER OVER HANGING THE EDGE. PERFORMED DOOR RUB BLOCK RIGGING CHECK AND NOTED THE SHIM GAPS BETWEEN THE AFT AND FWD FUSELAGE RUB BLOCK TO DOOR RUB STRIP CLEARANCES TO BE OUT OF LIMITS (MIN 0.020 / MAX 0.050). BOTH LOCATIONS WERE RE-SHIMMED UTILIZING THE EXISTING SHIMS ADHERING TO THE AMM MAXIMUM 14 SHIM LIMIT. GAPS CLEARANCES ARE NOW WITHIN LIMITS. THIS GREATLY IMPROVED THE FORCE REQUIRED TO OPEN THE MAIN CABIN DOOR. MINIMAL FORCE IS NOW REQUIRED WHEN PULLING THE EXTERIOR AND INTERIOR DOOR HANDLES. WORK PERFORMED REFERENCING 680 AMM CHAP 52-10-45 AND RIGGING CHAP 52-10-00. TECHS BELIEVE THE SLIGHT CLICKING NOISE COULD BE COMING FROM THE MAIN DOOR HINGE BEARING THROUGH GAINED ACCESS HOWEVER, WE TECHS DID NOT FIND ANYTHING AT THIS TIME THAT POINTS TO ANY DISCREPANCIES AND FURTHER VISUAL INSPECTION THROUGH THE DOOR MOTOR CLOSEST ACCESS PANEL REVEALS NO SIGNS OF BINDING OR CONCERN THAT WOULD IMPEDE THE DOOR FROM OPENING. THERE IS NO CONCERN FOR EGRESS FROM THE MAIN CABIN DOOR AT THIS TIME. NUMEROUS OPERATIONAL CHECKS PER 68M0 AMM TASK 52-10-01 REVEAL NO FURTHER DISCREPANCIES. DOOR HEALTH CHECK PERFORMED REFERENCING 680A AMM TASK 52-10-01 WITH NO DEFECTS NOTED. MCC ELECTS TO SIGN ITEM OFF. NO FURTHER ACTION REQUIRED A THIS TIME. AIRCRAFT HAS BEEN PLACED BACK TO ORIGINAL CONFIGURATION.
